Show simple item record

dc.contributor.authorNitzbon, J.
dc.contributor.authorSchultz, P.
dc.contributor.authorHeitzig, J.
dc.contributor.authorKurths, J.
dc.contributor.authorHellmann, F.
dc.date.accessioned2017-06-07T16:00:27Z
dc.date.available2017-06-07T16:00:27Z
dc.date.issued2017-03-16
dc.identifier.citationNitzbon , J , Schultz , P , Heitzig , J , Kurths , J & Hellmann , F 2017 , ' Deciphering the imprint of topology on nonlinear dynamical network stability ' , New Journal of Physics , vol. 19 , 033029 , pp. 1-15 . https://doi.org/10.1088/1367-2630/aa6321en
dc.identifier.issn1367-2630
dc.identifier.otherPURE: 101123447
dc.identifier.otherPURE UUID: d976e048-13ba-4d5f-91f3-66239c38406a
dc.identifier.otherArXiv: http://arxiv.org/abs/1612.03654v1
dc.identifier.otherScopus: 85015805345
dc.identifier.urihttp://hdl.handle.net/2164/8770
dc.descriptionAcknowledgments The authors gratefully acknowledge the support of BMBF, CoNDyNet, FK. 03SF0472A. The authors gratefully acknowledge the European Regional Development Fund (ERDF), the German Federal Ministry of Education and Research and the Land Brandenburg for supporting this project by providing resources on the high performance computer system at the Potsdam Institute for Climate Impact Research. The publication of this article was funded by the Open Access Fund of the Leibniz Association. We further thank Peng Ji for helpful discussions regarding the interpretation of the results.en
dc.format.extent15
dc.language.isoeng
dc.relation.ispartofNew Journal of Physicsen
dc.rightsOriginal content from this work may be used under the terms of the Creative Commons Attribution 3.0 licence. Any further distribution of this work must maintain attribution to the author(s) and the title of the work, journal citation and DOI. https://creativecommons.org/licenses/by/3.0/en
dc.subjectcoupled ocscillator networksen
dc.subjectnetwork stabilityen
dc.subjectnetwork topologyen
dc.subjectpower gridsen
dc.subjectbasin stabilityen
dc.subjectsurvivabilityen
dc.subjectsecond-order Kuramoto modelen
dc.subjectQC Physicsen
dc.subject.lccQCen
dc.titleDeciphering the imprint of topology on nonlinear dynamical network stabilityen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Physicsen
dc.contributor.institutionUniversity of Aberdeen.Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1088/1367-2630/aa6321


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record